# SDR AALA20060606

- Difficulty date: August 16, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N14065
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 508
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - RIGHT NUMBER ONE DOOR SLIDE  INADVERTENTLY AND UNSUCCESSFULLY DEPLOYED.  DOOR WAS NOT OPENED FULLY.  AIRCRAFT TAKEN OUT OF SERVICE FOR REPAIRS.  REPLACED SLIDE FOR RIGHT NUMBER ONE DOOR. SYSTEM GROUND CHECKED NORMAL OPERATION.
